Missouri, 2010Tornadoes and Flash Flooding in Missouri, May 13 to 15, 2010
May 13 to 15, 2010 · NWS SGF · 29 events in 18 counties and zones
Severe thunderstorms associated with a cold pool from an upper level low developed during the early morning hours of May 13th. The storms produced hail, winds up to 60 mph, flooding and three confirmed tornadoes.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $608,000
- Crop damage
- None recorded
- Events
- 29
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Severe thunderstorms associated with a cold pool from an upper level low developed during the early morning hours of May 13th. The storms produced hail, winds up to 60 mph, flooding and three confirmed tornadoes. Tornadoes impacted the communities of Monett, Sparta and Hurley in Missouri. The tornadoes were responsible for destroying one business and damaging at least five others as well as causing minor to moderate damage to two homes, several outbuildings, power poles, high tension utility lines and trees. Heavy rainfall from the storms on the 13th produced flooding across portions of the region as storms developed and moved across a stationary front across the Missouri Ozarks. Several rounds of storms producing heavy rainfall continues the flooding across the region lasting into the 15th before flood waters receded.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at May 13, 5:26 AM CST, 4 minutes earlier.
Area forecast discussion, May 13, 5:26 AM CST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
626 AM CDT THU MAY 13 2010
...UPDATE TO AVIATION...
.DISCUSSION...
CURRENTLY...SURFACE COLD FRONT IS PUSHING INTO THE FAR WESTERN CWA
EARLY THIS MORNING. THUNDERSTORMS HAVE DEVELOPED ON AND BEHIND
THIS FRONT. A MOIST AND UNSTABLE AIRMASS IS IN PLACE ACROSS THE
AREA. THIS INSTABILITY IS ELEVATED AS THERE REMAINS A LARGE
AMOUNT OF MLCIN ACROSS THE AREA. THE THUNDERSTORM ACTIVITY ALONG
THE FRONT WILL CONTINUE TO MOVE OFF TO THE EAST NORTHEAST THIS
MORNING. WITH THE MODERATE ELEVATED INSTABILITY AND STRONG
SHEAR IN PLACE...SEVERE HAIL WILL BE POSSIBLE WITH THE STRONGER
STORMS THAT DEVELOP ACROSS MAINLY THE NORTHERN CWA EARLY THIS
MORNING. IF STORMS CAN FORM INTO A LINE AND GENERATE A STRONG COLD
POOL A SEVERE WIND RISK WILL ALSO BE POSSIBLE.
HEAVY RAINFALL WILL ALSO BE A CONCERN THIS MORNING. THE STORM FLOW
WILL BE PARALLEL TO THE FRONT AND WITH THE SLOW EASTERLY MOVEMENT
OF THE FRONT...TRAINING OF STORMS WILL BE POSSIBLE. THE AREA OF
MOST CONCERN WILL BE OVER THE NORTHERN CWA...GENERALLY FROM ALONG
AND NORTH OF A PITTSBURG KANSAS TO ROLLA MISSOURI LINE. SATURATED
SOIL IS ALSO IN PLACE ACROSS THESE AREAS FROM THE RECENT HEAVY
RAINFALLS WHICH OCCURRED OVER THE LAST SEVERAL DAYS WHICH WILL
ALSO INCREASE THE FLOODING POTENTIAL. WILL LEAVE THE FLASH FLOOD WATCH
OUT AS IS TO ACCOUNT FOR THE HEAVY RAINFALL AND THE FLOODING
POTENTIAL.
THE FRONT WILL CONTINUE TO SLOWLY PUSH EAST ACROSS THE AREA TODAY.
MODERATE INSTABILITY WILL REMAIN IN PLACE SO A RISK FOR SEVERE HAIL
AND WIND WILL REMAIN POSSIBLE THROUGH THE DAY. IF ENOUGH HEATING
CAN OCCUR AHEAD OF THE FRONT SURFACE BASED STORMS AND A LIMITED
RISK FOR ISOLATED TORNADOES MAY BE POSSIBLE ACROSS THE FAR EASTERN
CWA LATE THIS AFTERNOON AND EARLY EVENING. THIS IS A CONDITIONAL
RISK WITH THE MAIN SEVERE RISK EXPECTED BEING HAIL AND WIND WITH ANY
LINE SEGMENTS. THE FRONT SHOULD PUSH OUT OF THE AREA THIS EVENING
BUT COULD SEE SOME LINGER CONVECTION THROUGH THE OVERNIGHT HOURS
AND EARLY FRIDAY MORNING ACROSS SOUTH CENTRAL MISSOURI.
A COOLER AND MAINLY DRY DAY IS THEN EXPECTED ON FRIDAY BEHIND THE
FRONT. THE DRY PERIOD WILL BE SHORT LIVED AS A COUPLE UPPER LEVEL
DISTURBANCE ARE EXPECTED TO PUSH THROUGH THE AREA THIS
WEEKEND...BRINGING ADDITIONAL SHOWER AND THUNDERSTORM CHANCES TO
THE AREA LATE FRIDAY NIGHT INTO SUNDAY NIGHT. SEVERE WEATHER IS
NOT EXPECTED WITH THIS ACTIVITY...HOWEVER WITH THE REPEATED ROUNDS
OF RAINFALL OVER THE AREA THIS WEEK...FLOODING COULD BE A CONCERN.
A FEW DRY DAYS ARE THEN EXPECTED EARLY NEXT WEEK...WITH CHANCES OR
RAIN RETURN MID TO LATE WEEK AS ANOTHER SYSTEM MOVES THROUGH THE REGION.
WISE
&&
.AVIATION...
FOR THE 12Z KSGF...KJLN AND KBBG TAFS....MAIN CONCERN IN THIS TAF
PACKAGE WILL DEAL WITH ON GOING CONVECTION AND A LINE OF STRONG
THUNDERSTORMS CURRENTLY PUSHING TOWARDS THE TAF SITE. THE LINE OF
STORM WILL PUSH INTO THE KJLN SITE JUST BEFORE THE TAF PERIOD
BEGINS AND THROUGH THE KSGF AND KBBG SITES BY 14Z. STRONG TO
SEVERE WINDS WILL OCCUR WITH THIS LINE AS IT PASSES OVER THE TAF
SITES.
BEHIND THIS LINE OF STORMS...SHOWERS AND EMBEDDED THUNDERSTORMS
CAN BE EXPECTED THROUGH MUCH OF THE MORNING INTO THE AFTERNOON
HOURS. MVFR CEILINGS CAN ALSO BE EXPECTED THROUGH MUCH OF THE TAF
PERIOD.
WISE
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR MOZ055>058-066>071-
077>081-088-089-093-094-101.
KS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR KSZ073-097-101.
&&Hazardous weather outlook, May 13, 4:08 AM CST, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
508 AM CDT THU MAY 13 2010
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-141015-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
508 AM CDT THU MAY 13 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...TODAY AND TONIGHT.
THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT
HAZARDS WEATHER RISK...
LIMITED TORNADO RISK.
ELEVATED HAIL RISK FOR THE HAIL TO THE SIZE OF QUARTERS.
ELEVATED THUNDERSTORM WINDS IN EXCESS OF 70 MPH.
ELEVATED FLOODING RISK.
SIGNIFICANT LIGHTNING RISK
DISCUSSION...
A COLD FRONT AS PUSHED INTO THE NORTHERN AND WESTERN PORTIONS OF
THE OUTLOOK AREA THIS MORNING. NUMEROUS SHOWERS AND THUNDERSTORMS HAVE
DEVELOPED ALONG THE FRONT AND WILL CONTINUE TO MOVE TO THE
NORTHEAST ALONG THE FRONT THIS MORNING...WHICH WILL RESULT IN
TRAINING OF STORMS. A VERY MOIST AIRMASS IS IN PLACE ACROSS THE
AREA WHICH MAY RESULT IN HIGH RAINFALL AMOUNTS THIS MORNING. IN
ADDITION SOILS ARE VERY SATURATED ACROSS PORTIONS OF SOUTHEAST
KANSAS INTO CENTRAL MISSOURI WHICH WILL LEAD TO AN ELEVATED RISK
FOR FLOODING NORTH OF AN ANDERSON TO ROLLA MISSOURI LINE TODAY.
THERE IS ALSO AN ELEVATED RISK FOR SEVERE WIND GUSTS IN EXCESS
OF 70 MPH THIS MORNING AS A LINE OF STORMS ACROSS NORTHEASTERN
OKLAHOMA PUSHES NORTHEAST TOWARDS THE AREA. THERE COULD ALSO BE
SMALL TO MARGINALLY SEVERE HAIL WITH THE STRONGER STORMS THIS
MORNING.
IF ENOUGH HEATING CAN OCCUR AHEAD OF THE FRONT TODAY THERE IS A
CONDITIONAL ELEVATED SEVERE HAIL AND WIND THREAT...AND POSSIBLE
LIMITED ISOLATED TORNADO RISK ACROSS THE FAR EASTERN OUTLOOK
AREA...OR GENERALLY ALONG AND EAST OF A WEST PLAINS TO OSAGE
BEACH LINE THIS AFTERNOON INTO THE EARLY EVENING HOURS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
ADDITIONAL CHANCES FOR THUNDERSTORMS WILL BE POSSIBLE FRIDAY
NIGHT INTO SUNDAY. AT THIS TIME NO SEVERE WEATHER IS EXPECTED
WITH THIS ACTIVITY.
WITH MULTIPLE ROUNDS OF THUNDERSTORMS EXPECTED DURING THE
WEEK...THE FLOODING POTENTIAL WILL INCREASE AS THE GROUND
BECOMES SATURATED.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE POSSIBLE THIS MORNING ACROSS SOUTHWEST
MISSOURI...AND AGAIN LATER TODAY OR THIS EVENING EAST OF A WEST
PLAINS TO OSAGE BEACH LINE.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
WISE
In the hours before
Local storm report, May 13, 2:15 AM CST, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
315 AM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 AM HAIL HIATTVILLE 37.72N 94.87W
05/13/2010 M1.00 INCH BOURBON KS EMERGENCY MNGR
&&
WISELocal storm report, May 13, 2:38 AM CST, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
338 AM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 AM TSTM WND GST FRONTENAC 37.46N 94.69W
05/13/2010 E60 MPH CRAWFORD KS TRAINED SPOTTER
&&
WISEEvent by event
10 flash flood, 10 thunderstorm wind, 5 flood, 3 tornado, 1 lightning. Local standard time, as filed.
Flash Flood, Jasper
- When
- May 13, 5:30 AM CST to 12:00 PM CST
- Where
- Jasper County, 1.16 mi SSE of Tuckahoe to 1.05 mi SSE of Tuckahoe
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 37.114, -94.523
Several streets were reported as flooded and impassable including the intersection of Zora and Lone Elm Streets.
Thunderstorm Wind, McDonald
- When
- May 13, 5:33 AM CST to 5:35 AM CST
- Where
- McDonald County, 2.16 mi NE of Anderson to 2.52 mi ENE of Anderson
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 36.670, -94.400
A barn was reported blown down and blocking Beamon Hollow Road.
Thunderstorm Wind, McDonald
- When
- May 13, 5:35 AM CST to 5:40 AM CST
- Where
- McDonald County, 2.66 mi SE of Klondike to 2.3 mi NW of Coy
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 36.690, -94.590
Several large tree limbs of 4 to 5 inches in diameter were downed by thunderstorm winds.
Thunderstorm Wind, Newton
- When
- May 13, 5:45 AM CST to 5:50 AM CST
- Where
- Newton County, 0.55 mi W of Center Pt to 0.38 mi ESE of Center Pt
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Amateur Radio
- Coordinates
- 36.920, -94.110
Several cars were blown off the road west of town. No injuries were reported. A funnel cloud was also reported at the same time.
Tornado, Barry
- When
- May 13, 6:00 AM CST to 6:05 AM CST
- Where
- Barry County, 1.25 mi SW of Monett to 0.71 mi S of Monett Arpt
- Rating
- EF1
- Path length
- 2.16 mi
- Path width
- 200 yd
- Property damage
- $500,000
- Reported by
- NWS Storm Survey
- Coordinates
- 36.908, -93.937
A National Weather Service ground survey confirmed an EF-1 tornado initially touched down near the Plymouth Hill subdivision...then tracked through the Casino Park area before destroying the Pizza Hut and damaging several other structures. The tornado lifted near the race track on the eastern edge of Monett. Maximum winds were estimated at 100 to 110 mph with a maximum width of 200 yards.
Thunderstorm Wind, Barry
- When
- May 13, 6:11 AM CST to 6:16 AM CST
- Where
- Barry County, 0.55 mi W of Monett to 0.1 mi N of Monett
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 36.920, -93.930
Several power poles were downed inside the city limits.
Thunderstorm Wind, Barry
- When
- May 13, 6:19 AM CST to 6:24 AM CST
- Where
- Barry County, 1.23 mi N of (Umn)monett to 1.77 mi NE of (Umn)monett
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Amateur Radio
- Coordinates
- 36.898, -93.898
Thunderstorm winds downed several trees and blew a trailer on to its side on Farm Road 2020.
Thunderstorm Wind, Stone
- When
- May 13, 6:26 AM CST to 6:31 AM CST
- Where
- Stone County, 3.63 mi SSE of Galena to 2.98 mi W of Reeds Spg
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 36.750, -93.450
Thunderstorm winds downed a large tree limbs.
Thunderstorm Wind, Lawrence
- When
- May 13, 6:30 AM CST to 6:35 AM CST
- Where
- Lawrence County, 0.69 mi S of Aurora to 0.66 mi S of Aurora
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 36.960, -93.720
Thunderstorm winds downed a large tree.
Thunderstorm Wind, Greene
- When
- May 13, 6:30 AM CST to 6:35 AM CST
- Where
- Greene County, 1.22 mi NNW of Langston to 1.2 mi NNW of Langston
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 37.196, -93.239
A large tree was downed along Prince Lane.
Tornado, Stone
- When
- May 13, 6:42 AM CST to 6:44 AM CST
- Where
- Stone County, 3.84 mi ESE of Hurley to 4.12 mi ESE of Hurley
- Rating
- EF0
- Path length
- 0.3 mi
- Path width
- 50 yd
- Property damage
- $10,000
- Reported by
- NWS Storm Survey
- Coordinates
- 36.916, -93.433
A National Weather Service storm survey revealed that a weak EF-0 tornado touched down in rural Stone County. Minor damage occurred to a home while numerous trees were destroyed. Wind speeds were estimated at 75 mph. The tornado width was 50 yards and the length was approximately a third of a mile long.
Flash Flood, Hickory
- When
- May 13, 6:55 AM CST to 12:00 PM CST
- Where
- Hickory County, 1.49 mi SE of Wheatland to 1.63 mi SSE of Wheatland
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 37.932, -93.404
Highway 83 near the intersection of County Road 190 was water covered.
Tornado, Christian
- When
- May 13, 7:00 AM CST to 7:08 AM CST
- Where
- Christian County, 1.29 mi NE of Sparta to 1.42 mi SSW of Bruner
- Rating
- EF0
- Path length
- 4.25 mi
- Path width
- 200 yd
- Property damage
- $50,000
- Reported by
- NWS Storm Survey
- Coordinates
- 37.012, -93.062
A National Weather Service ground survey determined an EF-0 tornado downed numerous trees, destroyed a couple of outbuildings and damaged at least one home as it tracked between Sparta and one mile south of Bruner. The tornado had a maximum width of 200 yards.
Thunderstorm Wind, Christian
- When
- May 13, 7:00 AM CST to 7:05 AM CST
- Where
- Christian County, 0.88 mi SE of Bruner to 0.78 mi SSW of Elkhead
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 37.010, -92.970
Several large trees were downed by thunderstorm winds just east of town.
Flash Flood, Morgan
- When
- May 13, 7:00 AM CST to 12:00 PM CST
- Where
- Morgan County, 1 mi E of Florence to 1.22 mi ESE of Florence
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 38.578, -92.962
A low water crossing on Highway BB east of Highway 135 was closed as a creek escaped its banks.
Flash Flood, Polk
- When
- May 13, 7:00 AM CST to 12:00 PM CST
- Where
- Polk County, 2.35 mi NNE of Graydon Spgs to 2.83 mi NNE of Graydon Spgs
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 37.480, -93.500
The intersection of Highways 215 and J was closed briefly due to flooding.
Lightning, Stone
- When
- May 13, 2:43 PM CST
- Where
- Stone County, 0.89 mi SW of Abesville
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 36.820, -93.380
A lightning strike to a residence caused a house fire near Holt Woods Road and Highway 160.
Thunderstorm Wind, Wright
- When
- May 13, 3:25 PM CST to 3:30 PM CST
- Where
- Wright County, 0.69 mi NNE of Cedar Gap to 0.88 mi NE of Cedar Gap
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 37.110, -92.677
Two trees were downed and blocking a road in the vicinity of Cedar Gap near Highway 60.
Flash Flood, Polk
- When
- May 14, 4:30 AM CST to 9:00 AM CST
- Where
- Polk County, 0.36 mi E of Schofield to 0.41 mi SSW of Schofield
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 37.550, -93.213
Highway EE and several other low water crossings flooded in the Pleasant Hope area.
Flood, Phelps
- When
- May 14, 9:30 AM CST to 7:30 PM CST
- Where
- Phelps County, 2.6 mi NE of Doolittle to 2.8 mi NE of Doolittle
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 37.975, -91.844
Excessive rainfall caused flash flooding over a section of Highway Y approximately three miles northwest of Rolla. This section of the highway has been closed off to motorists.
Flash Flood, Greene
- When
- May 14, 10:00 AM CST to 12:00 PM CST
- Where
- Greene County, 2.57 mi NNE of Battlefield to 3.24 mi N of Battlefield
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 37.153, -93.358
Flooding was reported across County Roads 156, 119, 137 and 164. These locations were closed to motorists for several hours.
Flood, Greene
- When
- May 14, 10:00 AM CST to May 15, 10:00 AM CST
- Where
- Greene County, 2.66 mi E of Brookline to 2.66 mi SSE of Nichols
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 37.169, -93.382
Continued flooding was reported across County Roads 156, 119, 137 and 164.
Flash Flood, Dallas
- When
- May 14, 11:00 AM CST to 12:00 PM CST
- Where
- Dallas County, 1.36 mi WNW of Buffalo Arpt to 1.77 mi WNW of Buffalo Arpt
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 37.675, -93.104
Highway C near U.S. 65 was flooded and impassable to motorists.
Flood, Dallas
- When
- May 14, 11:00 AM CST to May 15, 10:00 AM CST
- Where
- Dallas County, 1.95 mi WNW of Buffalo Arpt to 1.84 mi WNW of Buffalo Arpt
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 37.680, -93.113
Highway C near U.S. 65 remained flooded and impassable to motorists.
Flood, Jasper
- When
- May 14, 12:35 PM CST to May 15, 10:00 AM CST
- Where
- Jasper County, 2.35 mi NNE of Fidelity to 2.44 mi SW of Kendricktown
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 37.100, -94.300
Water was reported covering the bridge at the intersection of Cedar Road and County Road 130.
Flash Flood, Shannon
- When
- May 15, 8:00 AM CST to 9:14 AM CST
- Where
- Shannon County, 5.55 mi S of Owls Bend to 5.31 mi S of Owls Bend
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.100, -91.210
Route NN from Route H to 4.4 miles east of Route H was closed due to flooding.
Flood, Pulaski
- When
- May 15, 8:20 AM CST to 10:00 AM CST
- Where
- Pulaski County, Waynesville to 1.07 mi SSW of Devils Elbow
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 37.830, -92.200
Multiple low water crossings were closed due to flooding across the county.
Flash Flood, Douglas
- When
- May 15, 9:00 AM CST to 3:00 PM CST
- Where
- Douglas County, Ann to 0.18 mi SSE of Ann
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.030, -92.200
Route EE was closed due to flooding from 0.43 miles to 0.53 miles east of Route AD.
Flash Flood, St. Clair
- When
- May 15, 12:00 PM CST to 6:00 PM CST
- Where
- St. Clair County, 2.98 mi ENE of Roscoe Pasley Fld Ar to 1.98 mi ENE of Roscoe Pasley Fld Ar
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 37.996, -93.769
Road 200 was reported washed out as a result of flood waters.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Lightning
- A lightning strike that killed, injured or caused damage.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Oklahoma, May 13, 20104 injured · $2.8 million · EF2 · 46 events
- Flooding in Iowa, May 13 to 15, 2010$500,000 · 2 events
- Flooding in Illinois, May 13 to 16, 2010$500,000 · 2 events
- Flood in Iowa, May 13 to 15, 2010$500,000 · 1 event
- Flood in Iowa, May 13 to 17, 2010$500,000 · 1 event
- Flood in Iowa, May 13 to 22, 2010$500,000 · 1 event
- Flood in Missouri, May 13 to 15, 2010$500,000 · 1 event
- Tornado and Damaging Winds in Arkansas, May 13, 2010$68,000 · EF1 · 17 events
- Flood in Missouri, May 13, 2010$250,000 · 1 event
- Flood in Iowa, May 13, 2010$250,000 · 1 event
- Flash Flooding and Flooding in Texas, May 13 to 14, 20101 injured · $38,000 · 1.75 in hail · 21 events
- Hail and Damaging Winds in Arkansas, May 13, 2010$27,000 · 1 in hail · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 231064, 228391, 228380, 228398, 228350, 228386, 228393, 228394, 228395, 228396, 228373, 231071, 228355, 228397, 231065, 231066, 228360, 228366, 231274, 231286, 231276, 231284, 231277, 231283, 231282, 231278, 231285, 231279, 231281.